# SDR AALA20150312009

- Difficulty date: March 12, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 60,833 hours, 7,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33C EMER LIGHT INOPERATIVE.  R & R EMER LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-03.  SYS CHECKED NORMAL.
